MAUDE Adverse Event Report: MEDSHAPE, INC. EF1; UNIVERSAL JOINTS

MEDSHAPE, INC. EF1; UNIVERSAL JOINTS
Catalog Number DNE-9000-UJ
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint: device broke post op.
 
Additional Manufacturer Narrative
It was reported that an ef1 case showing some of the universal joints disconnected.Follow up with confirmed no patient harm related to the complaint.Initially, it was presumed the universal joint failure was due to non-compliance of the patient being weight bearing prematurely.However, in response to this and additional similar complaints, a cross-functional meeting was held on (b)(6) 2025 to further discuss the universal joint disconnection issue.During that meeting, the investigation team identified a subset of the universal joint population that can have a situation in which the short pins which are press fit to hold the universal joint together can become loose and dislodge.In this subset the universal joints can become disconnected.For the purpose of mdr reporting, the (b)(6) 2025 meeting serves as awareness this complaint was more associated with a component issue and less associated with patient non-compliance.As an outcome from the meeting, a health hazard evaluation was initiated to assess patient impact and the decision was made to open a capa to document and further investigate the cause and identify corrective action.

Brand Name
EF1
Common Device Name
UNIVERSAL JOINTS
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key21931581
Report Number3007593722-2025-00005
Device Sequence Number8651272
Product Code KTT
UDI-Device Identifier00810028397101
UDI-Public00810028397101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDNE-9000-UJ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown